... i really liked cryselle i found that it worked good and minimum side effects but i was switched to altavera and so far i hate it! I have constant headaches that are horrible, i had increased vaginal discharge throughout the whole pack until the last week and i started my period one day and then it went away the next day.. i guess it was spotting. But my question is.. does anyone else experience bad side effects on altavera? Or will these go away? I really want to switch back to cryselle.
The progesterone in the altavera is a different form then in the cryselle. I would talk to my doc and see if there was a pill that was exactly the same as cryselle. Lo/Ovral is one. Another is low-orgestrol, or ogestrol. It seems weird to me that the pharmacist didn't contact your doc and get permission to change to one of those until cryselle became available.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2012 • 1 answer
Posted 20 Nov 2013 • 2 answers
Posted 11 Aug 2014 • 1 answer
Posted 17 Jun 2015 • 2 answers
Posted 16 Feb 2016 • 0 answers